# SDR AALA20000585

- Difficulty date: March 20, 2000
- Submitted: June 6, 2000
- Operation: Air carrier
- Aircraft: N291AA
- Make and model: Doug DC-9-82
- Aircraft serial: 49303
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TUL - NR 6 SEAT TRACK CORRODED AT STATION 395.  REMOVED DAMAGED AREA FINAL CUTOUT 3.5 INCH BY 1.25 INCH AND INSTALLED SEAT TRACK PLUG PER 53-05 PART 1.  (M)
